# SDR GTIA2022111036768

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 16,200 hours, 7,033 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ORDOR @7KFT, @6KFT FA CALLED AND REPORTED STRONG ORDOR TURNED PACK#2 OFF. SMELL DISPAIRED.  PERFORMED TSM 05-50-00-810-830-A RAN 1 AND 2 ENG ISOLATED 1 PACK AND 2 PACK . USED AEROTRACER NK13335T FOUND NO DEFECTED NOTED.  USE APU AIR FOUND NO DEFECTED NOTED .  INSPECTED APU AREA FOR OIL LEAK, NO LEAKED NOTED.  A/C OK FOR CONTINUED SERVICE.
